# SDR DALA2022110107071

- Difficulty date: October 26, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 107,768 hours, 15,725 cycles
- System (JASC): 5270 · Door Warning System
- Part: Test Button
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 196 ARM LENS DAMAGE ON LOC 101, CORRECTIVE ACTION: R/R ARMED TEST BUTTON LENS AT FA PNL. PER B767 AMM 25-20. (2469273)
